آمار

تعداد نشریات25
تعداد شماره‌ها423
تعداد مقالات4,314
تعداد مشاهده مقاله6,560,301
تعداد دریافت فایل اصل مقاله4,350,118
Darehmiraki, Majid. (1397). A novel parametric ranking method for intuitionistic fuzzy numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 16(1), 129-143. doi: 10.22111/ijfs.2019.4489
Majid Darehmiraki. "A novel parametric ranking method for intuitionistic fuzzy numbers". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 1, 1397, 129-143. doi: 10.22111/ijfs.2019.4489
Darehmiraki, Majid. (1397). 'A novel parametric ranking method for intuitionistic fuzzy numbers', نشریه علمی دانشگاه سیستان و بلوچستان, 16(1), pp. 129-143. doi: 10.22111/ijfs.2019.4489
Darehmiraki, Majid. A novel parametric ranking method for intuitionistic fuzzy numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 1397; 16(1): 129-143. doi: 10.22111/ijfs.2019.4489


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.